Winter Weather, Carbon
- When
- April 15, 11:00 PM EST to April 16, 9:00 PM EST
- Where
- Carbon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
The rain changed to snow across the higher terrain of the Poconos shortly after Midnight EDT on the 16th. Precipitation fell as snow during heavier bursts during the day on the 16th in the valleys also, but much of the accumulation (around 3 to 6 inches) occurred across the Pocono Plateau.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The rain changed to snow across the higher terrain of the Poconos shortly after Midnight EDT on the 16th. Precipitation fell as snow during heavier bursts during the day on the 16th in the valleys also, but much of the accumulation (around 3 to 6 inches) occurred across the Pocono Plateau. The snow tapered off by the evening of the 16th. The snow caused a few accidents and closed or caused delayed openings for schools on the 16th, particularly on the plateau. A jack-knifed tractor-trailer caused traffic to back-up during the afternoon of the 16th on Interstate 380 north of Mount Pocono (Monroe County). A few other vehicles slid off the interstate in that area. In Penn Forest Township (Carbon County), a vehicle slid off the road after driving over a snow drift and crashed into a disabled vehicle. No serious injuries occurred. Accumulations included 7.4 inches in Blakeslee (Monroe County), 6.0 inches in Tobyhanna (Monroe County), 5.0 inches in Penn Forest Township (Carbon County), 4.0 inches in Summit Hill (Carbon County) and Pocono Summit (Monroe County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 15, 10:48 PM EST, 12 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN APR 15 2007
.UPDATE...
WINDS ARE ALREADY PICKING UP OVER DE/NE MD AND ARE EXPECTED TO
CONTINUE THROUGH THE NIGHT. THESE WINDS SHOULD WORK FARTHER NORTH
AND EAST OVERNIGHT. THEREFORE THE WIND ADVISORY HAS BEEN UPDATED
TO START EARLIER FROM BERKS PA SOUTHEASTWARD TO BURLINGTON COUNTY
NJ ON SOUTHWARD.
RNS
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR PAZ054-055-061-
062-069.
WIND ADVISORY UNTIL 6 PM EDT MONDAY FOR PAZ060-067-068-070-071.
COASTAL FLOOD WARNING UNTIL 5 AM EDT MONDAY FOR PAZ070-071.
WINTER WEATHER ADVISORY UNTIL 12 PM EDT MONDAY FOR PAZ054-055.
NJ...COASTAL FLOOD WARNING UNTIL 10 AM EDT MONDAY FOR NJZ012>014-
020-026-027.
WIND ADVISORY FROM 6 AM TO 6 PM EDT MONDAY FOR NJZ020-026.
COASTAL FLOOD WARNING UNTIL 2 AM EDT MONDAY FOR NJZ016-021>025.
WIND ADVISORY UNTIL 6 PM EDT MONDAY FOR NJZ016>019-021>025-027.
COASTAL FLOOD WARNING UNTIL 5 AM EDT MONDAY FOR NJZ017>019.
DE...COASTAL FLOOD WARNING UNTIL 2 AM EDT MONDAY FOR DEZ001>004.
WIND ADVISORY UNTIL 6 PM EDT MONDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 6 PM EDT MONDAY FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 8 PM EDT MONDAY FOR ANZ430-431-450>455.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EDT SUN APR 15 2007 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ060>062-067>069-160745- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON FROM PHILADELPHIA SOUTHWARD. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH INTO EARLY MONDAY MORNING HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-160745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING WIND ADVISORY HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS MORNING, MOSTLY MINOR FLOODING IS EXPECTED WITH THE HIGH TIDE. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED, ESPECIALLY TO THE NORTH OF ATLANTIC CITY. STRONG ONSHORE WINDS WILL GUST TO 50 MPH AT TIMES TODAY SO A WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-160745- NEW CASTLE-KENT DE-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 339 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD WARNING HEAVY RAIN WILL FALL THROUGHOUT THE REGION. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED. THUNDERSTORMS COULD DEVELOP THIS AFTERNOON SOUTH OF LITTLE EGG INLET NJ. WITH VERY STRONG WINDS ALOFT, IF THUNDERSTORMS DO DEVELOP SOME OF THE WINDS FROM ALOFT COULD MIX DOWN AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. A COASTAL FLOOD WARNING CONTINUES. ANY FLOODING SHOULD BE WORSE THE FURTHER NORTH ONE GETS. THIS AFTERNOON, MODERATE FLOODING IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH HEAVY RAIN WILL BE OVER BUT ANY FLOODING THAT DEVELOPS COULD CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-160745- CARBON-MONROE- 339 AM EDT SUN APR 15 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH LATE TONIGHT SOME SNOW WILL FALL AT THE HIGHER ELEVATIONS THIS MORNING AND MAY ACCUMULATE AN INCH OR TWO BEFORE CHANGING TO RAIN. THE RAIN WILL CHANGE BACK TO SNOW LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH SNOW IS EXPECTED MONDAY WITH ACCUMULATIONS OF 6 INCHES POSSIBLE MAINLY AT THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-160745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RNS
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD DARBY 39.92N 75.26W
04/15/2007 DELAWARE PA TRAINED SPOTTER
TROLLEY TRACKS UNDER WATER ON SHARON HILL-102 LINE
BETWEEN COLLINGDALE AND SHARRON HILL. DARBY CREEK FLOODED
AT WALNUT STREET IN DARBY BOROUGH AND HOOK ROAD IN DARBY
TOWNSHIP. OTHER CREEKS ALSO FLOODING IN THE COUNTY.
0930 AM FLOOD CHARLESTOWN 39.58N 75.98W
04/15/2007 CECIL MD TRAINED SPOTTER
FLOODING REPORTED ALONG ROUTE 7 AT BROAD CREEK AND
PEDDLER CREEK. TRINITY WOODS SUBDIVISION AND OTHER PARTS
OF CHARLESTOWN EXPERIENCING YARD AND ROADWAY FLOODING.
0945 AM FLOOD CHERRY HILL 39.90N 75.00W
04/15/2007 CAMDEN NJ BROADCAST MEDIA
ROUTE 70 AND KINGS HIGHWAY CLOSED DUE TO HIGH WATER.
1100 AM FLOOD PHILADELPHIA 40.01N 75.13W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
COBBS CREEK AT 70TH STREET AND WOODLAND AVENUE REPORTED
OVER ITS BANKS IN SOUTHWEST PHILADELPHIA.
1100 AM FLOOD NEW CASTLE 39.67N 75.57W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
TIDAL FLOODING ALONG RIVER ROAD AND ROUTE 9 AT 6TH
STREET.
1145 AM FLOOD ROXBOROUGH 40.00N 75.22W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
URBAN FLOODING ALONG WITH BASEMENT FLOODING IN
ROXBOROUGH.
1200 PM FLOOD 10 WSW BRIDGETON 39.37N 75.39W
04/15/2007 CUMBERLAND NJ TRAINED SPOTTER
TIDAL FLOODING ON GLADE ROAD, BAY AVENUE, BEACH POINT
ROAD, MOORES BEACH ROAD AND MATTS LANDING ROAD IN
CUMBERLAND COUNTY.
1200 PM FLOOD OCEANPORT 40.31N 74.02W
04/15/2007 MONMOUTH NJ TRAINED SPOTTER
STREET AND HIGHWAY FLOODING IN THE OCEANPORT AREA.
1250 PM FLOOD 2 WSW AVENEL 40.57N 74.30W
04/15/2007 MIDDLESEX NJ TRAINED SPOTTER
FLOODING OF SMALL STREAMS IN WOODBRIDGE TOWNSHIP.
1253 PM FLOOD MACUNGIE 40.52N 75.55W
04/15/2007 LEHIGH PA TRAINED SPOTTER
FLOODING OCCURRING ON THE LITTLE LEHIGH CREEK IN THE
MACUNGIE AREA. 3.2 INCHES OF RAIN WAS REPORTED.
0100 PM FLOOD WILMINGTON 39.74N 75.53W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN THE NORTHERN
PORTIONS OF NEW CASTLE COUNTY. 2.56 INCHES OF RAIN SINCE
MIDNIGHT.
0100 PM FLOOD BRYN MAWR 40.02N 75.32W
04/15/2007 MONTGOMERY PA TRAINED SPOTTER
STREET FLOODING IN THE BYRN MAWR TO VILLANOA AREAS. IN
VILLANOVA, A POND IS ABOUT TO OVERFLOW AND FLOOD NEARBY
STREETS. STREAMS IN THE AREA ARE VERY FLOODED.
0110 PM FLOOD ELKTON 39.60N 75.82W
04/15/2007 CECIL MD EMERGENCY MNGR
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN NORTHERN
CECIL COUNTY, ALONG WITH A FEW ROAD CLOSURES.
0200 PM FLOOD HOPATCONG 40.96N 74.66W
04/15/2007 SUSSEX NJ LAW ENFORCEMENT
SOME ROADWAY FLOODING IN AROUND THE HOPATCONG AREA.
0208 PM FLOOD SWARTHMORE 39.90N 75.35W
04/15/2007 DELAWARE PA TRAINED SPOTTER
WATER UP TO THE BOTTOM OF A BRIDGE. CRUM CREEK IS OUT OF
ITS BANKS.
0220 PM FLOOD CAMDEN 39.94N 75.11W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ON THE ADMIRAL WILSON BOULEVARD WITH 1 LANE OPEN
BUT COVERED WITH 6 INCHES OF WATER.
0220 PM FLOOD 3 SW LINDENWOLD 39.79N 75.03W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ALONG TIMBER CREEK IN GLOUCESTER TOWNSHIP.
0420 PM FLOOD 1 N BRASS CASTLE 40.75N 75.01W
04/15/2007 WARREN NJ TRAINED SPOTTER
THE POHATCONG CREEK IN BROADWAY AT ROUTE 643 HAS
OVERFLOWED ITS BANKS AND IS FLOODING OUT THE PHOTACONG
CREEK TRAILER PARK. EVACUATIONS WERE REPORTLY IN
PROGRESS.
0530 PM FLOOD EDGEWATER PARK 40.05N 74.91W
04/15/2007 BURLINGTON NJ EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT THE
RETENTION PONDS IN EDGEWATER PARK ARE OVERFLOWING AND
FLOODING SOME ROADWAYS.
&&
GORSEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD DARBY 39.92N 75.26W
04/15/2007 DELAWARE PA TRAINED SPOTTER
TROLLEY TRACKS UNDER WATER ON SHARON HILL-102 LINE
BETWEEN COLLINGDALE AND SHARRON HILL. DARBY CREEK FLOODED
AT WALNUT STREET IN DARBY BOROUGH AND HOOK ROAD IN DARBY
TOWNSHIP. OTHER CREEKS ALSO FLOODING IN THE COUNTY.
0930 AM FLOOD CHARLESTOWN 39.58N 75.98W
04/15/2007 CECIL MD TRAINED SPOTTER
FLOODING REPORTED ALONG ROUTE 7 AT BROAD CREEK AND
PEDDLER CREEK. TRINITY WOODS SUBDIVISION AND OTHER PARTS
OF CHARLESTOWN EXPERIENCING YARD AND ROADWAY FLOODING.
0945 AM FLOOD CHERRY HILL 39.90N 75.00W
04/15/2007 CAMDEN NJ BROADCAST MEDIA
ROUTE 70 AND KINGS HIGHWAY CLOSED DUE TO HIGH WATER.
1100 AM FLOOD NEW CASTLE 39.67N 75.57W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
TIDAL FLOODING ALONG RIVER ROAD AND ROUTE 9 AT 6TH
STREET.
1100 AM FLOOD PHILADELPHIA 40.01N 75.13W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
COBBS CREEK AT 70TH STREET AND WOODLAND AVENUE REPORTED
OVER ITS BANKS IN SOUTHWEST PHILADELPHIA.
1145 AM FLOOD ROXBOROUGH 40.00N 75.22W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
URBAN FLOODING ALONG WITH BASEMENT FLOODING IN
ROXBOROUGH.
1200 PM FLOOD OCEANPORT 40.31N 74.02W
04/15/2007 MONMOUTH NJ TRAINED SPOTTER
STREET AND HIGHWAY FLOODING IN THE OCEANPORT AREA.
1200 PM FLOOD 10 WSW BRIDGETON 39.37N 75.39W
04/15/2007 CUMBERLAND NJ TRAINED SPOTTER
TIDAL FLOODING ON GLADE ROAD, BAY AVENUE, BEACH POINT
ROAD, MOORES BEACH ROAD AND MATTS LANDING ROAD IN
CUMBERLAND COUNTY.
1250 PM FLOOD 2 WSW AVENEL 40.57N 74.30W
04/15/2007 MIDDLESEX NJ TRAINED SPOTTER
FLOODING OF SMALL STREAMS IN WOODBRIDGE TOWNSHIP.
1253 PM FLOOD MACUNGIE 40.52N 75.55W
04/15/2007 LEHIGH PA TRAINED SPOTTER
FLOODING OCCURRING ON THE LITTLE LEHIGH CREEK IN THE
MACUNGIE AREA. 3.2 INCHES OF RAIN WAS REPORTED.
0100 PM FLOOD BRYN MAWR 40.02N 75.32W
04/15/2007 MONTGOMERY PA TRAINED SPOTTER
STREET FLOODING IN THE BYRN MAWR TO VILLANOA AREAS. IN
VILLANOVA, A POND IS ABOUT TO OVERFLOW AND FLOOD NEARBY
STREETS. STREAMS IN THE AREA ARE VERY FLOODED.
0100 PM FLOOD WILMINGTON 39.74N 75.53W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN THE NORTHERN
PORTIONS OF NEW CASTLE COUNTY. 2.56 INCHES OF RAIN SINCE
MIDNIGHT.
0110 PM FLOOD ELKTON 39.60N 75.82W
04/15/2007 CECIL MD EMERGENCY MNGR
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN NORTHERN
CECIL COUNTY, ALONG WITH A FEW ROAD CLOSURES.
0200 PM FLOOD HOPATCONG 40.96N 74.66W
04/15/2007 SUSSEX NJ LAW ENFORCEMENT
SOME ROADWAY FLOODING IN AROUND THE HOPATCONG AREA.
0208 PM FLOOD SWARTHMORE 39.90N 75.35W
04/15/2007 DELAWARE PA TRAINED SPOTTER
WATER UP TO THE BOTTOM OF A BRIDGE. CRUM CREEK IS OUT OF
ITS BANKS.
0220 PM FLOOD 3 SW LINDENWOLD 39.79N 75.03W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ALONG TIMBER CREEK IN GLOUCESTER TOWNSHIP.
0220 PM FLOOD CAMDEN 39.94N 75.11W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ON THE ADMIRAL WILSON BOULEVARD WITH 1 LANE OPEN
BUT COVERED WITH 6 INCHES OF WATER.
0420 PM FLOOD 1 N BRASS CASTLE 40.75N 75.01W
04/15/2007 WARREN NJ TRAINED SPOTTER
THE POHATCONG CREEK IN BROADWAY AT ROUTE 643 HAS
OVERFLOWED ITS BANKS AND IS FLOODING OUT THE PHOTACONG
CREEK TRAILER PARK. EVACUATIONS WERE REPORTLY IN
PROGRESS.
0530 PM FLOOD LAMBERTVILLE 40.37N 74.94W
04/15/2007 HUNTERDON NJ TRAINED SPOTTER
MINOR FLOODING REPORTED ON THE ALEXHAUKEN CREEK JUST EAST
OF LAMBERTVILLE.
0530 PM FLOOD EDGEWATER PARK 40.05N 74.91W
04/15/2007 BURLINGTON NJ EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT THE
RETENTION PONDS IN EDGEWATER PARK ARE OVERFLOWING AND
FLOODING SOME ROADWAYS.
0600 PM FLOOD 2 NNW MEDFORD LAKES 39.88N 74.82W
04/15/2007 BURLINGTON NJ TRAINED SPOTTER
ROAD CLOSURES REPORTED IN MEDFORD TOWNSHIP BECAUSE OF
FLOODING.
0600 PM FLOOD LEVITTOWN 40.15N 74.85W
04/15/2007 BUCKS PA TRAINED SPOTTER
SEVERAL AREAS OF STREET, STREAM, CREEK AS WELL AS POOR
DRAINAGE AND BASEMENT FLOODING ACROSS BUCKS COUNTY.
0615 PM FLOOD EAST BRUNSWICK 40.43N 74.42W
04/15/2007 MIDDLESEX NJ TRAINED SPOTTER
MINOR FLOODING ON THE SOUTH RIVER OF THE SOUTH BRANCH OF
THE RARITAN RIVER. THE RIVER IS ABOUT 1 FOOT ABOVE FLOOD
STAGE WITH SOME FLOODING OF PARKING LOTS AND COMMERCIAL
PROPERTY. HIGHWAY 18 IN EAST BRUNSWICK IS CLOSED DUE TO
FLOODING.
0630 PM FLOOD 6 N BELVIDERE 40.91N 75.06W
04/15/2007 WARREN NJ PUBLIC
PARTIAL BLOCKED LANE ON INTERSTATE 80 IN COLUMBIA DUE TO
FLOWING WATER ONTO THE ROAD WITH ROCK DEBRIS. TRAFFIC IS
REPORTED TO BE STOPPED.
0630 PM FLOOD STROUDSBURG 40.98N 75.20W
04/15/2007 MONROE PA TRAINED SPOTTER
STREAM FLOODING REPORTED NEAR INTERSTATE 80 IN
STROUDSBURG.
0700 PM FLOOD MAPLE SHADE 39.95N 75.00W
04/15/2007 BURLINGTON NJ NWS EMPLOYEE
THE PENNSAUKEN CREEK HAS FLOODED ONE ROADWAY IN MAPLE
SHADE.
0715 PM FLOOD PEMBERTON 39.97N 74.69W
04/15/2007 BURLINGTON NJ TRAINED SPOTTER
ROAD FLOODING REPORTED IN PEMBERTON TOWNSHIP CLOSING
SEVERAL ROADS.
&&
GORSESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 PM EDT SUN APR 15 2007 DEZ001-NJZ009-015>018-PAZ067>071-160530- NEW CASTLE-HUNTERDON-MERCER-SALEM-GLOUCESTER-CAMDEN-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...FLEMINGTON...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1016 PM EDT SUN APR 15 2007 ...WIDESPREAD FLOODING ONGOING... RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE BEEN COMMON ACROSS THE REGION THROUGH LATE SUNDAY EVENING WITH MORE RAIN FALLING. THIS HAS RESULTED IN WIDESPREAD FLOODING OF STREETS, POOR DRAINAGE AREAS, STREAMS AND CREEKS. THE AMOUNT OF FLOODING THAT IS OCCURRING IS WIDESPREAD ENOUGH TO PRODUCE SOME ROAD CLOSURES AND IMPACT PROPERTY. THIS REMAINS A DANGEROUS SITUATION, ESPECIALLY DURING THE NIGHT WHERE IT IS MORE DIFFICULT TO SEE FLOODED AREAS. PEOPLE ARE URGED TO NOT DRIVE THROUGH FLOODED ROADWAYS AND STAY AWAY FROM STREAMS AND CREEKS. NEVER DRIVE AROUND BARRICADES THAT ARE PUT INTO PLACE TO CLOSE OFF FLOODED ROADWAYS. NJZ019-027-160530- NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MOORESTOWN...MOUNT HOLLY... WHARTON STATE FOREST 1016 PM EDT SUN APR 15 2007 ...WIDESPREAD FLOODING ONGOING... RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE BEEN COMMON ACROSS THE AREA AREA THROUGH LATE SUNDAY EVENING WITH MORE RAIN FALLING. WIDESPREAD STREET FLOODING HAS OCCURRED ACROSS BURLINGTON COUNTY WITH ROADS IN AND OUT OF VINCENTOWN CLOSED. THE SOUTH BRANCH OF THE RANCOCAS CREEK HAS OVERFLOWED INTO BACKYARDS IN LUMBERTON. ROUTE 70 FROM ROUTE 206 TO MEDFORD IS CLOSED DUE TO FLOODING. THE OVERFLOWING OF RETENTION PONDS IN EDGEWATER PARK TOWNSHIP HAS PUSHED WATER INTO SOME PROPERTIES. THIS REMAINS A DANGEROUS SITUATION, ESPECIALLY DURING THE NIGHT WHERE IT IS MORE DIFFICULT TO SEE FLOODED AREAS. PEOPLE ARE URGED TO NOT DRIVE THROUGH FLOODED ROADWAYS AND STAY AWAY FROM STREAMS AND CREEKS. NEVER DRIVE AROUND BARRICADES THAT ARE PUT INTO PLACE TO CLOSE OFF FLOODED ROADWAYS. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 PM EDT SUN APR 15 2007 DEZ001-NJZ009-015>018-PAZ067>071-160530- NEW CASTLE-HUNTERDON-MERCER-SALEM-GLOUCESTER-CAMDEN-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...FLEMINGTON...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1016 PM EDT SUN APR 15 2007 ...WIDESPREAD FLOODING ONGOING... RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE BEEN COMMON ACROSS THE REGION THROUGH LATE SUNDAY EVENING WITH MORE RAIN FALLING. THIS HAS RESULTED IN WIDESPREAD FLOODING OF STREETS, POOR DRAINAGE AREAS, STREAMS AND CREEKS. THE AMOUNT OF FLOODING THAT IS OCCURRING IS WIDESPREAD ENOUGH TO PRODUCE SOME ROAD CLOSURES AND IMPACT PROPERTY. THIS REMAINS A DANGEROUS SITUATION, ESPECIALLY DURING THE NIGHT WHERE IT IS MORE DIFFICULT TO SEE FLOODED AREAS. PEOPLE ARE URGED TO NOT DRIVE THROUGH FLOODED ROADWAYS AND STAY AWAY FROM STREAMS AND CREEKS. NEVER DRIVE AROUND BARRICADES THAT ARE PUT INTO PLACE TO CLOSE OFF FLOODED ROADWAYS. NJZ019-027-160530- NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...MOORESTOWN...MOUNT HOLLY... WHARTON STATE FOREST 1016 PM EDT SUN APR 15 2007 ...WIDESPREAD FLOODING ONGOING... RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE BEEN COMMON ACROSS THE AREA THROUGH LATE SUNDAY EVENING WITH MORE RAIN FALLING. WIDESPREAD STREET FLOODING HAS OCCURRED ACROSS BURLINGTON COUNTY WITH ROADS IN AND OUT OF VINCENTOWN CLOSED. THE SOUTH BRANCH OF THE RANCOCAS CREEK HAS OVERFLOWED INTO BACKYARDS IN LUMBERTON. ROUTE 70 FROM ROUTE 206 TO MEDFORD IS CLOSED DUE TO FLOODING. THE OVERFLOWING OF RETENTION PONDS IN EDGEWATER PARK TOWNSHIP HAS PUSHED WATER INTO SOME PROPERTIES. THIS REMAINS A DANGEROUS SITUATION, ESPECIALLY DURING THE NIGHT WHERE IT IS MORE DIFFICULT TO SEE FLOODED AREAS. PEOPLE ARE URGED TO NOT DRIVE THROUGH FLOODED ROADWAYS AND STAY AWAY FROM STREAMS AND CREEKS. NEVER DRIVE AROUND BARRICADES THAT ARE PUT INTO PLACE TO CLOSE OFF FLOODED ROADWAYS. GORSE
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD DARBY 39.92N 75.26W
04/15/2007 DELAWARE PA TRAINED SPOTTER
TROLLEY TRACKS UNDER WATER ON SHARON HILL-102 LINE
BETWEEN COLLINGDALE AND SHARRON HILL. DARBY CREEK FLOODED
AT WALNUT STREET IN DARBY BOROUGH AND HOOK ROAD IN DARBY
TOWNSHIP. OTHER CREEKS ALSO FLOODING IN THE COUNTY.
0930 AM FLOOD CHARLESTOWN 39.58N 75.98W
04/15/2007 CECIL MD TRAINED SPOTTER
FLOODING REPORTED ALONG ROUTE 7 AT BROAD CREEK AND
PEDDLER CREEK. TRINITY WOODS SUBDIVISION AND OTHER PARTS
OF CHARLESTOWN EXPERIENCING YARD AND ROADWAY FLOODING.
0945 AM FLOOD CHERRY HILL 39.90N 75.00W
04/15/2007 CAMDEN NJ BROADCAST MEDIA
ROUTE 70 AND KINGS HIGHWAY CLOSED DUE TO HIGH WATER.
1100 AM FLOOD PHILADELPHIA 40.01N 75.13W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
COBBS CREEK AT 70TH STREET AND WOODLAND AVENUE REPORTED
OVER ITS BANKS IN SOUTHWEST PHILADELPHIA.
1100 AM FLOOD NEW CASTLE 39.67N 75.57W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
TIDAL FLOODING ALONG RIVER ROAD AND ROUTE 9 AT 6TH
STREET.
1145 AM FLOOD ROXBOROUGH 40.00N 75.22W
04/15/2007 PHILADELPHIA PA TRAINED SPOTTER
URBAN FLOODING ALONG WITH BASEMENT FLOODING IN
ROXBOROUGH.
1200 PM FLOOD 10 WSW BRIDGETON 39.37N 75.39W
04/15/2007 CUMBERLAND NJ TRAINED SPOTTER
TIDAL FLOODING ON GLADE ROAD, BAY AVENUE, BEACH POINT
ROAD, MOORES BEACH ROAD AND MATTS LANDING ROAD IN
CUMBERLAND COUNTY.
1200 PM FLOOD OCEANPORT 40.31N 74.02W
04/15/2007 MONMOUTH NJ TRAINED SPOTTER
STREET AND HIGHWAY FLOODING IN THE OCEANPORT AREA.
1250 PM FLOOD 2 WSW AVENEL 40.57N 74.30W
04/15/2007 MIDDLESEX NJ TRAINED SPOTTER
FLOODING OF SMALL STREAMS IN WOODBRIDGE TOWNSHIP.
1253 PM FLOOD MACUNGIE 40.52N 75.55W
04/15/2007 LEHIGH PA TRAINED SPOTTER
FLOODING OCCURRING ON THE LITTLE LEHIGH CREEK IN THE
MACUNGIE AREA. 3.2 INCHES OF RAIN WAS REPORTED.
0100 PM FLOOD WILMINGTON 39.74N 75.53W
04/15/2007 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN THE NORTHERN
PORTIONS OF NEW CASTLE COUNTY. 2.56 INCHES OF RAIN SINCE
MIDNIGHT.
0100 PM FLOOD BRYN MAWR 40.02N 75.32W
04/15/2007 MONTGOMERY PA TRAINED SPOTTER
STREET FLOODING IN THE BYRN MAWR TO VILLANOA AREAS. IN
VILLANOVA, A POND IS ABOUT TO OVERFLOW AND FLOOD NEARBY
STREETS. STREAMS IN THE AREA ARE VERY FLOODED.
0110 PM FLOOD ELKTON 39.60N 75.82W
04/15/2007 CECIL MD EMERGENCY MNGR
NUMEROUS SMALL STREAMS OUT OF THEIR BANKS IN NORTHERN
CECIL COUNTY, ALONG WITH A FEW ROAD CLOSURES.
0200 PM FLOOD HOPATCONG 40.96N 74.66W
04/15/2007 SUSSEX NJ LAW ENFORCEMENT
SOME ROADWAY FLOODING IN AROUND THE HOPATCONG AREA.
0208 PM FLOOD SWARTHMORE 39.90N 75.35W
04/15/2007 DELAWARE PA TRAINED SPOTTER
WATER UP TO THE BOTTOM OF A BRIDGE. CRUM CREEK IS OUT OF
ITS BANKS.
0220 PM FLOOD CAMDEN 39.94N 75.11W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ON THE ADMIRAL WILSON BOULEVARD WITH 1 LANE OPEN
BUT COVERED WITH 6 INCHES OF WATER.
0220 PM FLOOD 3 SW LINDENWOLD 39.79N 75.03W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING ALONG TIMBER CREEK IN GLOUCESTER TOWNSHIP.
0420 PM FLOOD 1 N BRASS CASTLE 40.75N 75.01W
04/15/2007 WARREN NJ TRAINED SPOTTER
THE POHATCONG CREEK IN BROADWAY AT ROUTE 643 HAS
OVERFLOWED ITS BANKS AND IS FLOODING OUT THE PHOTACONG
CREEK TRAILER PARK. EVACUATIONS WERE REPORTLY IN
PROGRESS.
0530 PM FLOOD EDGEWATER PARK 40.05N 74.91W
04/15/2007 BURLINGTON NJ EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT THE
RETENTION PONDS IN EDGEWATER PARK ARE OVERFLOWING AND
FLOODING SOME ROADWAYS.
0530 PM FLOOD LAMBERTVILLE 40.37N 74.94W
04/15/2007 HUNTERDON NJ TRAINED SPOTTER
MINOR FLOODING REPORTED ON THE ALEXHAUKEN CREEK JUST EAST
OF LAMBERTVILLE.
0600 PM FLOOD LEVITTOWN 40.15N 74.85W
04/15/2007 BUCKS PA TRAINED SPOTTER
SEVERAL AREAS OF STREET, STREAM, CREEK AS WELL AS POOR
DRAINAGE AND BASEMENT FLOODING ACROSS BUCKS COUNTY.
0600 PM FLOOD 2 NNW MEDFORD LAKES 39.88N 74.82W
04/15/2007 BURLINGTON NJ TRAINED SPOTTER
ROAD CLOSURES REPORTED IN MEDFORD TOWNSHIP BECAUSE OF
FLOODING.
0615 PM FLOOD EAST BRUNSWICK 40.43N 74.42W
04/15/2007 MIDDLESEX NJ TRAINED SPOTTER
MINOR FLOODING ON THE SOUTH RIVER OF THE SOUTH BRANCH OF
THE RARITAN RIVER. THE RIVER IS ABOUT 1 FOOT ABOVE FLOOD
STAGE WITH SOME FLOODING OF PARKING LOTS AND COMMERCIAL
PROPERTY. HIGHWAY 18 IN EAST BRUNSWICK IS CLOSED DUE TO
FLOODING.
0630 PM FLOOD 6 N BELVIDERE 40.91N 75.06W
04/15/2007 WARREN NJ PUBLIC
PARTIAL BLOCKED LANE ON INTERSTATE 80 IN COLUMBIA DUE TO
FLOWING WATER ONTO THE ROAD WITH ROCK DEBRIS. TRAFFIC IS
REPORTED TO BE STOPPED. NEW INFORMATION AT 845 PM
INDICATED FLOWING WATER OVER THE INTERSTATE HAS SLOWED,
THE ROCK DEBRIS HAS BEEN CLEARED AND ALL LANES REOPENED.
STATE POLICE CONFIRM SOME STANDING WATER STILL ON THE
WESTBOUND LANES.
0630 PM FLOOD STROUDSBURG 40.98N 75.20W
04/15/2007 MONROE PA TRAINED SPOTTER
STREAM FLOODING REPORTED NEAR INTERSTATE 80 IN
STROUDSBURG.
0700 PM FLOOD MAPLE SHADE 39.95N 75.00W
04/15/2007 BURLINGTON NJ NWS EMPLOYEE
THE PENNSAUKEN CREEK HAS FLOODED ONE ROADWAY IN MAPLE
SHADE.
0715 PM FLOOD PEMBERTON 39.97N 74.69W
04/15/2007 BURLINGTON NJ TRAINED SPOTTER
ROAD FLOODING REPORTED IN PEMBERTON TOWNSHIP CLOSING
SEVERAL ROADS.
0835 PM FLOOD SEA BRIGHT 40.36N 73.98W
04/15/2007 MONMOUTH NJ TRAINED SPOTTER
ROUTE 36 UNDER WATER IN SEA BRIGHT, DUE TO THE
COMBINATION OF TIDES AND HEAVY RAINFALL.
0853 PM FLOOD CHURCHVILLE 40.20N 75.00W
04/15/2007 BUCKS PA TRAINED SPOTTER
SIGNIFICANT FLOODING ON THE NESHAMINY CREEK AT THE PENNS
PARK GAUGE.
0945 PM FLOOD 3 N MEDFORD LAKES 39.90N 74.80W
04/15/2007 BURLINGTON NJ TRAINED SPOTTER
ROUTE 70 IS CLOSED FROM ROUTE 206 TO MEDFORD DUE TO
FLOODING.
0950 PM FLOOD PINE HILL 39.79N 74.99W
04/15/2007 CAMDEN NJ TRAINED SPOTTER
FLOODING CAUSED A STRUCTURAL WALL OF A BUILDING TO
COLLAPSE IN PINE HILL.
1005 PM FLOOD MILLVILLE 39.39N 75.05W
04/15/2007 CUMBERLAND NJ TRAINED SPOTTER
BASEMENT FLOODING REPORTED IN MILLVILLE. RAINFALL OF 4.10
INCHES.
&&
GORSEThe national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 28379, 28380.